Anxiety : Summer 2017, I started... - Anxiety and Depre...

Anxiety and Depression Support
43,821 members45,546 posts

Anxiety

Evelyn23
Evelyn23

Summer 2017, I started feeling less like myself. Didn’t know what was going on, never really gave it a lot of attention. Until I ended up in the ER because I was having a anxiety attack. That day was horrible, my body went numb, I couldn’t move, couldn’t breath, I thought I was having a heart attack. That day my mom drove me to the er, after that I felt like I couldn’t come out to her and tell her how I felt. I felt like she was going to judge me and not understand. Ever since then my situation has gotten worse. I was put on anxiety meds and also Vyvanse. I feel like the medication works well. But after it wears off, I still feel sad, tired, ugly, and not happy. This has affected my relationship with my boyfriend, relationship with my siblings, and also my job. I’m not myself anymore, and I hate this feeling. I want to have that energy again, I want to be happy again, I want to feel accomplished again, I want to stop feeling angry, I want to love my life again.

6 Replies
oldestnewest

I'm sending you love and strengh. I hope things get better. Tell your family when you are ready, even if they don't understand you should try.

Thank you. Will do, just need to figure out how.

I’m scared to talk to my family about my struggles as well because I don’t want them to judge me. They don’t know I go to therapy or take medication for depression. Just remember to keep trying

Thank you! Yes, feeing like someone is judging you is the worst. Maybe therapy would be a good idea for myself.

Might as well give it a try

Evelyn. I could have written this exact post a year ago. I'm so sorry you're dealing with this, but you are not alone. Was there a specific event that triggered your anxiety? I lost myself last summer and my whole world became foggy. It's been a rough year, but a specific combination of medications, sleep, therapy, and self-care have helped me feel more like myself again. Maybe the dosage or meds you are taking need to be adjusted? Maybe you need to find a therapist you love? Try to have hope, it can get better, even when it feels like it can't.

You may also like...